# SDR UP202227

- Difficulty date: February 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938UP
- Make and model: Boeing 727173C
- Aircraft serial: 19506
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Beam
- Condition: Corrosion
- Location: Lt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN 'D' CHECK MAINTENANCE FOUND CORROSION ON LT HORIZ. STAB. LOWER T/E BEAM AT ELEVATOR STA 169-157, STA 142 AND STA 125-121.  INSTALLED REPAIR IAW SRM 51-30-2.
